MathSciNet Relay Station
MathSciNet bibliographic data
MR1726791 (2000j:20053) 20E45
Segal, Dan; Shalev, Aner On groups with bounded conjugacy classes. Quart. J. Math. Oxford Ser. (2) 50 (1999), no. 200, 505–516.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement